# SDR 9811293224

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, APPROXIMATELY 50 PERCENT OF THE FLOOR PATH LIGHTING WAS INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
